The Post-Finasteride Syndrome (PFS)

PFS describes a life-altering condition that can develop in a subset of men following exposure to the 5-alpha reductase inhibitor Finasteride (Propecia)

About this site

propeciahelp.com is a website and discussion forum for men suffering persistent sexual, mental & physical effects after taking the drug Finasteride

Join the Community

The propeciahelp.com site and discussion forum exists to support and connect men affected by the Post-Finasteride Syndrome

previous arrowprevious arrow
next arrownext arrow
Slider

Blog

Memory disorders “significantly associated” with isotretinoin and antidepressant use

Memory disorders “significantly associated” with SSRI and isotretinoin use Memory disorders and related problems are a key concern of Propeciahelp.com members.  French researchers, publishing in the British Journal of Clinical Pharmacology, have found that both isotretinoin and antidepressants are  significantly associated with memory disorders:…

Accutane: Journalist seeks interviewees for isotretinoin side effects research, UK issues drug safety update and Elle magazine covers devastating persistent effects

Accutane (isotretinoin) shares potent 5-alpha reductase inhibiting properties with finasteride and can cause a syndrome that can be apparently identical to Post Finasteride Syndrome. Reported persistent effects include libido loss, erectile dysfunction, depression, suicidal ideation, anxiety, panic attacks, penile shrinkage,…


Latest Forum Topics

  • -= Corticosteroids Treatments =-
    by @Belikewater on August 18, 2019 at 10:30 am

    @Belikewater wrote: Guys I will need your help to recover all the people with PFS that has had a treatment with corticosteroids successfull or not, I have review more than 3 people that manifest complete recovery I will try to recopile in this thread […]

  • Let's clarify Genital Anesthesia
    by @anacleta on August 18, 2019 at 8:25 am

    @anacleta wrote: I no longer feel the erogenous and sexual sensations I no longer even feel the sensation of itching and pain in genitals I no longer even feel the sensation of touch in genitals I no longer even feel the sensation of heat and cold […]

  • Broken's story (survey prerequisite)
    by @broken1 on August 18, 2019 at 12:43 am

    @broken1 wrote: US. Found Propeciahelp via PSSDforums. Am 27, 6 feet, 300 pounds. Took Effexor. 150 mg. Clinical depression. Six years. Twenty years old. Twenty six years old, quit for the first time on March 22nd, 2018. Reinstated and quit for good in […]

  • Bloodwork for Dr. Alan Jacobs
    by @Dknighten on August 17, 2019 at 10:10 pm

    @Dknighten wrote: Hey guys, I reached out for a consultation with Dr. Jacobs and he had me get this bloodwork done. Despite these crazy physical changes, the bloodwork doesn’t even seem all that bad. My SHBG has gone from 120+ to now just 89. […]

  • Encouragement videos
    by @joey10 on August 17, 2019 at 9:22 pm

    @joey10 wrote: Im not sure if this exists already but some stuff that has been helping me from this hell is listening to some videos, like TD Jakes etc. Anybody else watch videos like this for hours a day? Posts: 2 […]


Latest Research

  • Post-finasteride syndrome.
    Related Articles Post-finasteride syndrome. BMJ. 2019 Aug 09;366:l5047 Authors: Gray SL, Semla TP PMID: 31399423 [PubMed – in process]
Close Menu